Volumes-IJOPCM-2017 and 2018 PDF Print E-mail
Wednesday, 23 February 2011 06:29

Volumes 10, 2017

Int. J. Open Problems Compt. Math., Vol. 10, No. 1, March 2017

ISSN 1998-6262; Copyright © ICSRS Publication, 2017

www.i-csrs.org

Cover Page,   JPG File

Table of Contents, JPG File

Editors, JPG File No. 1

Editors, JPG File No. 2

On the weighted variable exponent spaces

of differential forms

Lifeng Guo, Jing Wang and Jinzi Liu

Characterizations of weak relatively complemented

almost distributive lattices

Ramesh Sirisetti and G. Jogarao

The existence and uniqueness of the solution

for obstacle problems with variable growth

Lifeng Guo, Jing Wang and Jinzi Liu

Multistage Adomian Decomposition Method for

Solving Initial Value Problem of Bratu-Type

Mehdi Hasanzadeh and Elnaz Osgooei

 

ISSN 1998-6262; Copyright@ICSRS Publication, 2017

Int. J. Open Problems Compt. Math., Vol. 10, No. 2, June 2017

 

www.i-csrs.org

Cover Page,   JPG File

Table of Contents, JPG File

A logarithmic integral related to

generalized harmonic numbers

Hua-Zhong Xu and Li Yin

Extension of Q-soft ideals in semigroups

Feysal Hassany and Rasul Rasuli

On Starlike and Convex Functions

in a Parabolic Region

Richa Brar and S. S. Billing

Emden-Fowler Equation and Inverse Analysis of

Simple Flows through Variable Permeability

Porous Layers

M.H. Hamdan and M.S. Abu Zaytoon

Optimization approach based on immigration

strategies for symmetric traveling salesman

problem

Chakir Tajani , Otman Abdoun

and Jaafar Abouchabaka

 

Last Updated on Friday, 14 July 2017 19:13